Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 138, NWS North Platte, NE

June 27, 2016Deuel County, Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2016, 2:37 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2016, 2:37 PM MDT (20:37 UTC)
Expired
Jun 27, 2016, 3:00 PM MDT
In force
23 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Deuel County, NE, Garden County, NE

The radar

The North Platte radar (KLNX), 165 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 2:40 PM MDTHAIL 1.59 Wsw Oshkosh, NEONE WINDOW WAS CRACKED AT THE RESIDENTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:50 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2519 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS53 KLBF 272037
SVRLBF
NEC049-069-272100-
/O.NEW.KLBF.SV.W.0138.160627T2037Z-160627T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
237 PM MDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 300 PM MDT

* AT 236 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  OSHKOSH...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  OSHKOSH...LEWELLEN...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...SUGAR LOAF HILL AND
  ASH HOLLOW STATE HISTORICAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4133 10261 4159 10251 4142 10204 4112 10219
TIME...MOT...LOC 2036Z 283DEG 26KT 4137 10249 

HAIL...1.25IN
WIND...70MPH
 
$$

JWS
1 follow-up statement
334 
WWUS53 KLBF 272048
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
248 PM MDT MON JUN 27 2016

NEC049-069-272100-
/O.CON.KLBF.SV.W.0138.000000T0000Z-160627T2100Z/
GARDEN NE-DEUEL NE-
248 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTHERN GARDEN AND NORTHEASTERN DEUEL COUNTIES...

AT 247 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF OSHKOSH...MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OSHKOSH...LEWELLEN...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...SUGAR LOAF HILL AND ASH
HOLLOW STATE HISTORICAL PARK.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4133 10261 4159 10251 4142 10204 4112 10219
TIME...MOT...LOC 2047Z 285DEG 22KT 4135 10246 

HAIL...1.50IN
WIND...70MPH
 
$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:05 PM MDT, 32 minutes earlier.

Area forecast discussion, Jun 27, 2:05 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
305 PM CDT MON JUN 27 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 305 PM CDT Mon Jun 27 2016

Surface based thunderstorms are developing this afternoon across the
Nebraska panhandle as expected, while other more isolated elevated
thunderstorms continue farther to the east. Short term high
resolution models are insistent that a small MCS will organize from
the developing activity in the Nebraska panhandle, and roll
southeast through southwest Nebraska this evening. Initially storms
across the panhandle will likely be supercells, with large hail the
main threat. This evening as the MCS develops, strong winds will
also be possible in addition to large hail. Storms should have
exited the area by midnight or shortly after.

Some mid level instability will remain into Tuesday morning, and the
NAM does develop some isolated elevated thunderstorms Tuesday
morning, so will continue the mention in the forecast. Otherwise
expect surface based thunderstorm development by late afternoon
across northwest Nebraska ahead of a decent mid level wave dropping
southeast into the region. Again, supercells expected initially with
a fairly large MCS developing by Tuesday evening across much of
western and southwest Nebraska.

.LONG TERM...(Tuesday night through Monday)
Issued at 305 PM CDT Mon Jun 27 2016

The main forecast challenge Tuesday night through Saturday is
precipitation. Periods of thunderstorms are likely with northwest
flow aloft and several wave or trough passages. Severe weather
potential enhanced Tuesday night west of a Gordon through North
Platte line and a slight risk further east to a Valentine thorugh
Broken Bow line. Models have been consistent with an mcs
developing off the Black Hills region southeastward across
western Nebraska. discrete supercells should evolve into a
forward propagating mcs, with heavy rainfall and damaging wind
gusts the main severe threats. Heavy rainfall is forecast across
the western Sandhills and into the Platte River system. widespread
half inch to inch amounts are likely with a strip to two inch
rainfall amounts possible. With most river below actions stage, no
immediate concerns for any river flooding.

Additional chances for thunderstorms to organize each afternoon
and evening period Wednesday through Friday. Upper flow becomes
more zonal this weekend, although storm chances still exist.
Highs should be held in the low 80s through Friday, warming into
the 90s by Sunday and Monday of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1145 AM CDT Mon Jun 27 2016

Scattered thunderstorms are again expected to develop late this
afternoon across the Nebraska panhandle. The storms are expected
to track southeast across southwest Nebraska this evening. These
may impact the KLBF terminal mid evening. Otherwise look for VFR
conditions across all of the area.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Taylor
LONG TERM...Roberg
AVIATION...Taylor
Hazardous weather outlook, Jun 27, 2:34 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT MON JUN 27 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-282045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT MON JUN 27 2016 /234 PM MDT MON JUN 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE NEBRASKA
PANHANDLE LATE THIS AFTERNOON...AND THEN MOVE SOUTHEAST INTO
PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. LARGE HAIL AND
DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEST OF A VALENTINE TO
BROKEN BOW LINE TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE MID TO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS THE NEBRASKA PANHANDLE AND
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 27, 9:26 AM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             19 SE HYANNIS           41.81N 101.50W
06/26/2016  E1.00 INCH       GRANT              NE   PUBLIC

0710 PM     HAIL             7 NE ARTHUR             41.64N 101.60W
06/26/2016  E1.75 INCH       ARTHUR             NE   PUBLIC

0719 PM     HAIL             17 NW TRYON             41.73N 101.18W
06/26/2016  E1.00 INCH       MCPHERSON          NE   PUBLIC

0810 PM     HAIL             13 W TRYON              41.56N 101.20W
06/26/2016  E1.00 INCH       MCPHERSON          NE   PUBLIC

            TIME ESTIMATED FROM RADAR

0910 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
06/26/2016  E60.00 MPH       LINCOLN            NE   PUBLIC

            EST 60+ MPH WINDS AND NICKEL SIZE HAIL

0910 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E1.75 INCH       LINCOLN            NE   PUBLIC

            ESTIMATED TIME OF 910 PM. HAIL COVERED LAWN AND BROKE OUT
            A COUPLE WINDOWS ON HOUSE.

0910 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
06/26/2016  E60.00 MPH       LINCOLN            NE   PUBLIC

            ESTIMATED 60 MPH WIND GUST.

0915 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E2.50 INCH       LINCOLN            NE   TRAINED SPOTTER

            GOLF BALL TO TENNIS BALL SIZE HAIL WITH UP TO EST 80MPH
            WINDS. NUMEROUS TREE BRANCHES DOWN

0915 PM     HAIL             4 NW HERSHEY            41.20N 101.06W
06/26/2016  E1.00 INCH       LINCOLN            NE   PUBLIC

            PEA TO QUARTER SIZE HAIL. TIME ESTIMATED BY RADAR. VIA
            SOCIAL MEDIA

0920 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E1.75 INCH       LINCOLN            NE   PUBLIC

            *** 1 INJ *** A SMALL CHILD SUSTAINED MINOR INJURIES FROM
            THE HAIL WHILE BEING TAKEN TO SHELTER.

0925 PM     TSTM WND DMG     SUTHERLAND              41.16N 101.13W
06/26/2016                   LINCOLN            NE   TRAINED SPOTTER

            NUMEROUS 6-8 IN. DIA. TREE LIMBS AND ONE POWER LINE DOWN

0930 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL AND 60-70 MPH WINDS

0940 PM     HAIL             15 S HERSHEY            40.94N 101.00W
06/26/2016  E1.75 INCH       LINCOLN            NE   BROADCAST MEDIA

            NORTH WINDOWS BROKEN OUT OF HOUSE. TIME ESTIMATED BY
            RADAR. VIA SOCIAL MEDIA

1030 PM     HAIL             9 NNE HAYES CENTER      40.63N 100.95W
06/26/2016  E0.88 INCH       HAYES              NE   PUBLIC

            ESTIMATED TIME OF 1030PM HAD A FEW NICKLE SIZE HAIL.

0600 AM     HEAVY RAIN       BRADY                   41.02N 100.37W
06/27/2016  M0.20 INCH       LINCOLN            NE   CO-OP OBSERVER

            0.20 INCHES OF RAIN FROM OVERNIGHT AND STILL RAINING.

0630 AM     HEAVY RAIN       8 WSW STAPLETON         41.44N 100.65W
06/27/2016  M0.70 INCH       LOGAN              NE   PUBLIC

            0.70 INCHES OF RAIN THE PAST 24 HOURS.

0726 AM     HEAVY RAIN       32 S VALENTINE          42.41N 100.55W
06/27/2016  E0.21 INCH       CHERRY             NE   TRAINED SPOTTER

            0.21 INCHES OF RAINFALL PAST 24 HOURS.

0730 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/27/2016  M1.07 INCH       LINCOLN            NE   NWS EMPLOYEE

0745 AM     HEAVY RAIN       1 SE NORTH PLATTE       41.12N 100.76W
06/27/2016  M0.86 INCH       LINCOLN            NE   NWS EMPLOYEE

0815 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/27/2016  M1.20 INCH       LINCOLN            NE   NWS EMPLOYEE

0930 AM     HEAVY RAIN       9 NNE HAYES CENTER      40.63N 100.95W
06/27/2016  E0.00 INCH       HAYES              NE   PUBLIC

            2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
            FELL WITHIN A 45 MINUTE TIME FRAME.

&&

JGOMEZ
Local storm report, Jun 27, 10:07 AM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1107 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       9 NNE HAYES CENTER      40.63N 100.95W
06/27/2016  E2.50 INCH       HAYES              NE   PUBLIC

            2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
            FELL WITHIN A 45 MINUTE TIME FRAME.

&&

JGOMEZ
Special weather statement, Jun 27, 1:16 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
116 PM MDT MON JUN 27 2016

NEZ022-272000-
GARDEN NE-
116 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 200
PM MDT...

AT 116 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF CRESCENT LAKE NWR...OR 24 MILES SOUTHEAST OF
ALLIANCE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...TRALNOR LAKE...BRITTON LAKE...DOGTOWN FLATS...
DEER LAKE...MUMPER...ADAMS FLATS AND RACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4180 10265 4194 10261 4182 10208 4154 10229
TIME...MOT...LOC 1916Z 291DEG 26KT 4183 10255

JWS
Local storm report, Jun 27, 2:07 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             4 NNW CRESCENT LAKE NWR 41.79N 102.44W
06/27/2016  E1.00 INCH       GARDEN             NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 27, 2:20 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             CRESCENT LAKE NWR       41.74N 102.41W
06/27/2016  M1.00 INCH       GARDEN             NE   PARK/FOREST SRVC

&&

MOLDAN
Local storm report, Jun 27, 2:35 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             7 NNW OSHKOSH           41.50N 102.40W
06/27/2016  M1.00 INCH       GARDEN             NE   PUBLIC

            HAIL WAS SLIGHTLY LARGER THAN QUARTERS

0324 PM     TSTM WND GST     7 NNW OSHKOSH           41.50N 102.40W
06/27/2016  E70 MPH          GARDEN             NE   PUBLIC

            WINDS WERE ESTIMATED AT 70+ MPH. 1400 POUND ROUND BALES
            WERE ROLLED ACROSS THE PASTURE, IN ADDITION TO 45 POUND
            FEED PALLETS BEING MOVED 20+ FEET. TRAMPOLINE WHICH WAS
            ANCHORED BY 1 FOOT STAKES, AND WAS LAUNCHED INTO THE AIR
            WITH UNKNOW LANDING LOCATION.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:05 PM MDTSpecial Weather StatementLBFCherry40 min
Jun 26, 6:08 PM MDTSevere Thunderstorm WarningLBFArthur37 min
Jun 26, 6:20 PM MDTSpecial Weather StatementLBFGrant40 min
Jun 26, 6:40 PM MDTSevere Thunderstorm WarningLBFArthur, McPherson65 min
Jun 26, 7:30 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln60 min
Jun 26, 7:46 PM MDTSpecial Weather StatementLBFGrant29 min
Jun 26, 8:13 PM MDTSpecial Weather StatementLBFHooker32 min
Jun 26, 8:27 PM MDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 26, 9:12 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln48 min
Jun 26, 9:26 PM MDTSpecial Weather StatementLBFHooker49 min
Jun 26, 9:31 PM MDTSpecial Weather StatementLBFLogan29 min
Jun 26, 9:59 PM MDTSpecial Weather StatementLBFFrontier46 min
Jun 27, 1:23 AM MDTAreal Flood WarningLBFHooker, Thomas6 hr
Jun 27, 1:16 PM MDTSpecial Weather StatementLBFGarden44 min
Jun 27, 1:21 PM MDTSevere Thunderstorm WarningLBFGarden24 min
Jun 27, 1:43 PM MDTSevere Thunderstorm WarningLBFGarden47 min
Jun 27, 2:09 PM MDTSevere Thunderstorm WarningLBFGarden36 min
Jun 27, 2:27 PM MDTSevere Thunderstorm WarningLBFGarden48 min
Jun 27, 2:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden23 min
Jun 27, 2:59 PM MDTSevere Thunderstorm WarningLBFArthur, Garden29 min
Jun 27, 3:13 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden47 min
Jun 27, 3:56 PM MDTSevere Thunderstorm WarningLBFDeuel34 min
Jun 27, 4:44 PM MDTSevere Thunderstorm WarningLBFChase, Perkins61 min
Jun 27, 5:40 PM MDTSevere Thunderstorm WarningLBFChase65 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.